# SDR SWAA2024020737099

- Difficulty date: January 2, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 663 AND LBL 8 UPPER POSITION CENTER SECTION 2023-784269<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 25 JAN 24.;[02] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[03] REPAIRED ANGLE LOCATED BS 663 BTW LBL 5 TO LBL 20 UPPER POSITION CENTER SECTION SRM 57-10-10-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN-OFF BELOW;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
